# SDR CA110110010

- Difficulty date: January 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Aircraft time: 37,319 hours
- Engine: Pwc PW610FA
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BR63031021
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A CABIN SIDEWALL LIGHT WAS REPORTED AS BEING UNSERVICEABLE.  THE FLUORESCENT TUBE LAMP HOLDER WAS FOUND BURNT AND PARTIALLY MELTED AT ONE OF THE RECEPTACLES ENDS.
